A member asked:

I struggle with major anxiety and use medication for it. today i went for a flu and sinus shot and now a few hours later, i feel more anxious than ever with cold sweats and dizziness. could one of these two shots increase anxiety symptoms?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

The influenza vaccine should not be increasing your anxiety. However, I don't know what you mean by "sinus" shot. Thus, I can't tell you if this increases risk for anxiety. What I need to ask is if you are having any difficulty breathing? Swelling of mouth, lips or throat? Chest tightness? Those could be signs of havaing an allergic rxn to one of your shots.

Answered Jul 18, 2020

60 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...